# SDR UALA2010081903043

- Difficulty date: August 18, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 40,879 hours, 15,961 cycles
- Engine: Iae V2522A5
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CARGO ECAM, RTFL CHECKED DOOR, LOCKED AND SECURED WITH NO DAMAGE NOTED.  INDICATION ONLY.
